Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe sinus pressure, congestion, blocked and stuffy nose. No relief with medicines. Remedy?

Suffering from severe sinus pressure n congestion , blocked nose stuffy nose can t breath from nose , difficulty in breathing as well chest congestion n phylum when cough . Tried antibiotics for 5 days and antihistamine telfast D and nasal spray as well . No relieve . Just tried nebulizing as well no relieve . Is it allergies or what n what is the best medicine for allergies n best nasal spray .
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Antibiotics,decongestats,synthetic vitamins aracetamol fuel the sickness.
+All you have to stop
Take metrogyl BD
Take montelucast 10 mg bd
take fexofenadine 120 mg bd
syp tossex 1/2 tsf bd
sptrogyllergics for 3 week
apply neosporin H e ointment e bd
'Sea water drops 2 drops in each nostyril at night
Diclofenic as pain killer sos

Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor